stomach problems & fever started last Thursday night. The fever's gone now but diarrhoea and washed-outness still bad. Am hoping Rheumy nurse might get back to me tomorrow, she didn't on Friday when I phoned. GP thought I had gastro-enteritis but not very convincing.
I've not had any Naproxen since this started as I assume that's the least important drug (??) and I only took 2 Sulfa tabs on Friday (instead of usual 4) and just one yesterday evening. Diarrhoea does seem to have worsened after the Sulfa but cannot be sure that's to blame.
Anyway, today is my mtx day. I'm feeling pretty gung-ho - really fed up with every week being blighted by something or other. So I'm going to take my 25mg of Mtx plus maybe 3 Sulfa tablets ........
This is just a plea for any more ideas or experiences relating to possible similar reactions to Sulfa or taking meds during an attack of gastro-enteritis. GP does not seem clued up & Rheumy nurse obviously very busy ...... I've never been in this situation before.